MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE; SET, ADMINISTRATION, INTRA
Model Number 470108
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Although the device involved is not available for evaluation, video's were provided, the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reported that additional priming with saline is done due to air back flowing into the tubing after priming it initially.Also the clamp is harder to close.Details of the report: "even after priming with more saline than usual the nurses are having to clamp off the tubing to prevent air backflow into the patients' veins which wasn't an issue with the old tubing.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).During a follow up the customer confirmed that the item they are having issues with is item 470124.The item previously reported had no issues.This report was updated to be against item number 470124, no lot number was provided.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).Two videos were provided for evaluation.Visual examination of the provided videos noted that the extension set was attempted to be primed without being connected to any device.After the attached syringe was depressed the fluid would move back into the syringe.Based on the evaluation of the videos the reported defect is not confirmed.It should be noted that the reported item is meant for use with power injectors.Per the ifu, it states, "firmly attach connectors to desired connections.Prime extension set to ensure air is expelled." we will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key9694005
Report Number2523676-2020-00039
Device Sequence Number1742510
Product Code FPA
UDI-Device Identifier04046964093753
UDI-Public04046964093753
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470108
Device Catalogue Number470108
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer01/24/2020
01/24/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/24/2020
03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1